| || |
side effect of neurontin?
side effect of neurontin?
I have been recently prescribed neurontin. While im on it whenever i look one direction to fast, or move to quickly i get a strange sensation. Im not sure how to describe it, its not quite pain but is realy strange. I was wondering what about the medicine is causing this, and what would it be called?
I had this happen when I first started Neurontin as well, the good news, it does wear off after awhile. It is basically just a vertigo type thing, I also got it when I stood up too fast. It just isn't causing you a straight out dizziness.
Some people may have side effects while taking NEURONTIN. Side effects are usually mild to moderate in severity. The most common side effects in patients with nerve pain are
Shaking or tremor
Swelling of hands or feet
NEURONTIN may cause other less common side effects. For a complete list, ask your doctor or pharmacist.
My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~
Last edited by ddcmod; 10-27-2012 at 01:54 PM.
Experienced Rare Neurontin Side Effects
I recently had a terrible experience with Neurontin. I have degenerative disk disease and have had one surgery already.
Before I give the affect, I will say that since then I have learned it comes in 100 and 300 mgms. My initial dose was for the 300 mgms, which increased over a few days to the 300, every 8 hours.
Nobody told me of any side effects, I initially experienced a 'drunk' feeling - couldn't stand straight, couldn't think, altered thoughts, it was weird. I thought they would go away after a few days that it would go away after I got used to it. It did sort of, I still had the focus issues, I did walk okay but I got aggravated so easily and my anger was more like rage. It was weird. I have spent my entire caring for others, putting others first, and not standing up for myself. A situation came up and because I couldn't comprehend the words in a two or three sentence email from my husband I got mad at him. I interpreted it to be the worse thing possible. I became enraged began yelling, acting crazy and punched him twice. I haven't done anything like that in twenty years. I should have been angry but not enraged. To get me away, my husband picked me up by the arms and instead of pushing me away, he threw me and I fell. I called the police but because I hit him first, I was taken to jail for domestic violence. I have never been in trouble haven't had a motor vehicle ticket since 2003 for an auto accident at an off ramp on an icy snowy surface. I think my last speeding ticket was more than 20 years ago. It has caused me more problems. I am losing my job, a job I have had for 21 years because of the residual affects and the incident described previously.
I caution anyone taking this medication to ask NOT to BEGIN at 300 mgms and ask questions. I go to court Monday, haven't seen my husband in almost a month, and now must see if there is any way possible to keep my job. I am not sure it is possible.
It will effect on your eye side.
The serious side effects of neurontin may include seizures, fever, swollen glands, body aches, flu, skin rashes, easy bruising, tingling, numbness, pain, muscle weakness, upper stomach pain, loss of appetite, dark urine, chest pain, irregular heart rate, shortness of breath, confusion, nausea, vomiting, swelling, rapid weight gain, worse cough, trouble breathing, and rapid back and forth movement of the eyes.
If you're experiencing these symptoms, call your doctor immediately.
Very interesting thread, I was about to post the same thread but I got all info regarding neurontin
Neurontin Overview - Patient Information: Side Effects. SIDE EFFECTS: Drowsiness, dizziness, loss of coordination, tiredness, blurred/double vision, unusual eye movements, or shaking (tremor) may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Neurontin Overview - Patient Information: Side Effects. SIDE EFFECTS: Drowsiness, dizziness, loss of coordination, tiredness, blurred/double vision, unusual eye movements, or shaking (tremor) may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly